# SDR AC92001F00000

- Difficulty date: June 26, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N9923S
- Make and model: Doug DC3C
- Aircraft serial: 25964
- Engine: Pwa R183090D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 116731
- Condition: Cracked
- Location: Lt Engine
- Part time: 649 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AT CRUISE POWER,  LEFT ENGINE DEVELOPED A SLIGHT VIBRATION.  AIRCRAFT WAS ENROUTE FROM DEPART TO ARRIVAL, DIVERTED.   FOUND NR 14 CYLINDER, LEFT ENGINE CRACKED AT EXHAUST PORT.
